# SDR UPS98226842

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FLOURSCENT PEN INSPECTION EXHIBITS CRACKS IN WS 686 RIB LOWER FLANGE RADUIS AT STR 6 LOWER ATTACH HOLE (LEFT WING).  REMOVED AND REPLACED CRACKED RIB AT LEFT WS 686 PER SRM 51-30-2 AND EO B727-5710-1325H.
